# SDR AALA20070573

- Difficulty date: March 29, 2007
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N346AN
- Make and model: Boeing 767323
- Aircraft serial: 33085
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - EMERGENCY LIGHTS AT SEATS 24B TO 31B INOPERATIVE.  SECURED LOOSE CONNECTOR AT SEAT 31A FOR EMERGENCY LIGHTS AT SEATS 24B TO 31B.  SYSTEM GROUND CHECKED NORMAL OPERATION.
